zbMATH — the first resource for mathematics

A unifying approach for proving hook-length formulas for weighted tree families. (English) Zbl 1287.05009
There has been much recent activity on hook-length formulas for trees [G.-N. Han, Combinatorica 30, No. 2, 253–256 (2010; Zbl 1250.05017); W. Y. C. Chen et al., Electron. J. Comb. 16, No. 1, Research Paper R62, 16 p. (2009; Zbl 1180.05007); L. L. M. Yang, “Generalizations of Han’s hook length identities”, Preprint, arXiv:0805.0109]. This paper unifies and extends earlier results for hook-length formulas for trees by expanding the concept to weighted tree families.

05A15 Exact enumeration problems, generating functions
05C05 Trees
05C22 Signed and weighted graphs
Full Text: DOI
[1] Aldous, D.: The continuum random tree. An overview. In: Stochastic Analysis, London Mathematical Society Lecture Notes Series, vol. 167, pp. 23-70, Cambridge University Press, Cambride (1991) · Zbl 0791.60008
[2] Bergeron F., Labelle G., Leroux P.: Combinatorial Species and Tree-Like Structures. Cambridge University Press, Cambridge (1998) · Zbl 0888.05001
[3] Chen W.Y.C., Gao O.X.Q., Guo P.L.: Hook length formulas for trees by Han’s expansion. Electron. J. Comb. 16,-#R62 (2009) · Zbl 1180.05007
[4] Flajolet P., Sedgewick R.: Analytic Combinatorics. Cambridge University Press, Cambridge (2009) · Zbl 1165.05001
[5] Gessel, I.; Sagan, B.; Yeh, Y.-N., Enumeration of trees by inversions, J. Graph Theory, 19, 435-459, (1995) · Zbl 0833.05045
[6] Gessel, I.; Seo, S., A refinement of cayley’s formula for trees, Electron. J. Comb., 11, #r27, (2006) · Zbl 1080.05005
[7] Gittenberger, B., Panholzer, A.: Some results for monotonically labelled simply generated trees. In: Discrete Mathematics and Theoretical Computer Science Proceedings AD, pp. 173-180 (2005) · Zbl 1104.68084
[8] Han, G.-N., New hook length formulas for binary trees, Combinatorica, 30, 253-256, (2010) · Zbl 1274.05017
[9] Han, G.-N., Yet another generalization of postnikov’s hook length formula for binary trees, SIAM J. Discrete Math., 23, 661-664, (2009) · Zbl 1191.05004
[10] Han, G.-N., Discovering hook length formulas by an expansion technique, Electron. J. Comb., 15, #r133, (2008) · Zbl 1165.05305
[11] Kirschenhofer, P., On the average shape of monotonically labelled tree structures, Discrete Appl. Math., 7, 161-181, (1984) · Zbl 0528.05020
[12] Marckert, J.-F.; Miermont, G., Invariance principles of random bipartite planar maps, Ann. Probab., 35, 1642-1705, (2007) · Zbl 1208.05135
[13] Meir, A.; Moon, J.W., On the altitude of nodes in random trees, Can. J. Math., 30, 997-1015, (1978) · Zbl 0394.05015
[14] Panholzer, A.; Prodinger, H., Bijections for ternary trees and non-crossing trees, Discrete Math., 250, 181-195, (2002) · Zbl 1010.05018
[15] Postnikov, A., Permutohedra, associahedra, and beyond, Int. Math. Res. Notices, 6, 1026-1106, (2009) · Zbl 1162.52007
[16] Prodinger, H.; Urbanek, F.J., On monotone functions of tree structures, Discrete Appl. Math., 5, 223-239, (1983) · Zbl 0508.05042
[17] Sagan, B.E.: Probabilistic proofs of hook length formulas involving trees. Séminaire Lotharingien de Combinatoire, vol. 61A. Article B61Ab (2009) · Zbl 1230.05045
[18] Stanley R.: Enumerative Combinatorics, vol. 2. Cambridge University Press, Cambridge (1999) · Zbl 0928.05001
[19] Yang, L.L.M.: Generalizations of Han’s Hook length identities. arXiv:0805.0109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.